# SDR C2XA03BT057

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145
- Aircraft serial: 145659
- Aircraft time: 1,139 hours, 595 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO2853, CREW REPORTED, STRONG ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED ESSENTIAL BUSS CONTACTOR (EBC) IAW EMB 145 XR MM 24-60-03.  OPS CHECKED GOOD.  NO ELECTRICAL ODOR SMELL WAS FOUND AT THIS POINT.  AIRCRAFT RETURNED TO SERVICE.
